Pradeep Dubey, born January 9, 1951 in Patna, Bihar, India, is an American game theorist. He is Professor of Economics at State University of New York, Stony Brook and a member of Center for Game Theory in Economics at Stony Brook. He also holds a visiting position  at Cowles Foundation, Yale University. He did his schooling from the St. Columba's School, Delhi. He received his Ph.D. in Applied Mathematics from Cornell University and B.Sc. (with Honors in Physics) from the University of Delhi. His areas of research interests are game theory and mathematical economics. He has published, among others, in Econometrica, Games and Economic Behavior, Journal of Economic Theory and Quarterly Journal of Economics. He is a Fellow  of Econometric Society and a member of the council of Game Theory Society.
- "On the Uniqueness of the Shapley Value" (1975) International Journal of Game Theory Vol. 4, pp. 131–139.
- "Trade and Prices in a Closed Economy with Exogenous Uncertainty and Different Levels of Information" (1977) (with M. Shubik) Econometrica Vol. 45, pp. 1657–1680.
- "Some Properties of the Banzhaf Power Index" (1979) (with L.S. Shapley) Mathematics of Operations Research Vol. 4, pp. 99–131.
- "Nash Equilibria of Market Games: Finiteness and Inefficiency" (1980) Journal of Economic Theory Vol. 22, pp. 363–376.
- "Price-Quantity Strategic Market Games" (1982) Econometrica Vol. 50, pp. 111–126.
- "Payoffs in Non-atomic Economies: an Axiomatic Approach" (1984) (with A. Neyman) Econometrica Vol. 52, pp. 1129–1150.
- "Noncooperative General Exchange with a Continuum of Traders" (1994) (with L.S. Shapley) Journal of Mathematical Economics Vol. 23, pp. 253–293.
- "Competitive Pooling: Rothschild-Stiglitz Reconsidered" (2002) (with J. Geanakoplos) Quarterly Journal of Economics Vol. 117, pp. 1529–1570.
- "From Nash to Walras via Shapley-Shubik" (2003) (with J. Geanakoplos) Journal of Mathematical Economics Vol. 39, pp. 391–400.
- "Learning with Perfect Information" (2004) (with O. Haimanko) Games and Economic Behavior Vol. 46, pp. 304–324.
- "Default and Punishment in General Equilibrium" (2005) (with J. Geanakoplos & M. Shubik) Econometrica Vol. 73, pp. 1–37.